# SDR QXEA2014042200329

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25 LOWER CORNER BETWEEN FS 26.7 AND 32.4.
